# SDR SWAA2024010236099

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 63,808 hours, 42,071 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11 E RECLINES -SHOULD NOT RECLINE DUE TO EXIT ROW ON 12 REQUIRES NEW HYDRLOCK SEAT SHOULD BE SECURED IN UPRIGHT POSITION AFTER INSTALLATION.<[01] OK TO CONTINUE PER MEL 25-6-02 SP1 B AUTHORIZATION # 172847;[02] REMOVED AND REPLACED SEAT 11E HYDROLOK ASSY; SECURED SEAT UPRIGHT & REATTACHED RECLINE CABLE OPS CHECK NORMAL. REF CMM 25-21-42 & AMM 25-22-00   SP1B ACTIONS UNDONE (REATTACHED CABLE) & REMOVED PLACARD
